# SDR DALA2022021601033

- Difficulty date: February 13, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 65,981 hours, 25,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8375355) DURING INSPECTION FOUND RIGHT AND LEFT EXTERIOR SLIDE LIGHT AFT OF WINGS INOP. RELAMPED LEFT AND RIGHT SLIDE LIGHT AFT OF WINGS PER B737 AMM 33-51-04. OPS TEST NORMAL.
